# SDR MASA2009072200220

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 31,103 hours, 28,007 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7045 ORD-BHM.  CREW DECLARED EMERGENCY, PASSENGERS WERE BRACED BUT LANDED UNEVENTFULLY.  CREW REPORTED GETTING FLAPS FAIL CAUTION MESSAGE AT ZERO DEGREES ON CLIMBOUT.  MX RESET THE SYSTEM AND OP CHECKS WERE GOOD.
